# SDR EIAA980156

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, LT WING L/E OUTBOARD OF NR 1 PYLON WS 1375 FRONT SPAR LOWER CHORD VERTICAL LEG HAS AREA OF EXFOLIATION CORROSION.  REPAIRED SPAR IAW EVERGREEN INTERNATIONAL AIRLINES ECRA NR 481-57-122-2.  (M)
